MathSciNet Relay Station
MathSciNet bibliographic data
MR1483706 35Q30 (76N10 76N15)
Grassin, Magali; Serre, Denis Existence de solutions globales et régulières aux équations d'Euler pour un gaz parfait isentropique. (French) [Global smooth solutions to Euler equations for an isentropic perfect gas] C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 7, 721–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement